Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 22 found articles
 
 
  On a functional equation related to projections of abelian groups
 
 
Title: On a functional equation related to projections of abelian groups
Author: Rätz, Jürg
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 70 () nr. 3 pages 279-297
Year: 2005-01-01
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands